Follow
Mini Ghosh
Title
Cited by
Cited by
Year
Stability analysis of an HIV/AIDS epidemic model with treatment
L Cai, X Li, M Ghosh, B Guo
Journal of computational and applied mathematics 229 (1), 313-323, 2009
2242009
Stability and bifurcation of an SIR epidemic model with nonlinear incidence and treatment
XZ Li, WS Li, M Ghosh
Applied Mathematics and Computation 210 (1), 141-150, 2009
912009
Stability and bifurcation of an SIVS epidemic model with treatment and age of vaccination
XZ Li, J Wang, M Ghosh
Applied Mathematical Modelling 34 (2), 437-450, 2010
802010
Modelling the spread of carrier-dependent infectious diseases with environmental effect
M Ghosh, P Chandra, P Sinha, JB Shukla
Applied Mathematics and Computation 152 (2), 385-402, 2004
742004
Global dynamics of a dengue epidemic mathematical model
L Cai, S Guo, XZ Li, M Ghosh
Chaos, Solitons & Fractals 42 (4), 2297-2304, 2009
712009
Seasonal population dynamics of ticks, and its influence on infection transmission: a semi-discrete approach
M Ghosh, A Pugliese
Bulletin of mathematical biology 66 (6), 1659-1684, 2004
642004
Temporal variation of Ixodes ricinus intensity on the rodent host Apodemus flavicollis in relation to local climate and host dynamics
R Rosą, A Pugliese, M Ghosh, SE Perkins, A Rizzoli
Vector-borne and zoonotic diseases 7 (3), 285-295, 2007
542007
Mathematical analysis of reinfection and relapse in malaria dynamics
M Ghosh, S Olaniyi, OS Obabiyi
Applied Mathematics and Computation 373, 125044, 2020
412020
Modelling the spread of bacterial infectious disease with environmental effect in a logistically growing human population
M Ghosh, P Chandra, P Sinha, JB Shukla
Nonlinear analysis: real world applications 7 (3), 341-363, 2006
412006
Stability and bifurcation of an SIS epidemic model with treatment
XZ Li, WS Li, M Ghosh
Chaos, Solitons & Fractals 42 (5), 2822-2832, 2009
392009
A mathematical model for pest management in Jatropha curcas with integrated pesticides-An optimal control approach
J Chowdhury, F Al Basir, Y Takeuchi, M Ghosh, PK Roy
Ecological complexity 37, 24-31, 2019
372019
Global stability of a stage-structured epidemic model with a nonlinear incidence
LM Cai, XZ Li, M Ghosh
Applied Mathematics and Computation 214 (1), 73-82, 2009
372009
Mathematical modeling and optimal control of corruption dynamics
S Athithan, M Ghosh, XZ Li
Asian-European Journal of Mathematics 11 (06), 1850090, 2018
342018
Global dynamics of a mathematical model for HTLV-I infection of CD4+ T-cells
L Cai, X Li, M Ghosh
Applied mathematical modelling 35 (7), 3587-3595, 2011
302011
Modelling the spread of bacterial disease: effect of service providers from an environmentally degraded region
M Ghosh, P Chandra, P Sinha, JB Shukla
Applied mathematics and computation 160 (3), 615-647, 2005
282005
Biological control of malaria: A mathematical model
M Ghosh, AA Lashari, XZ Li
Applied Mathematics and Computation 219 (15), 7923-7939, 2013
272013
A mathematical model for the impacts of face mask, hospitalization and quarantine on the dynamics of COVID-19 in India: deterministic vs. stochastic
AK Srivastav, PK Tiwari, PK Srivastava, M Ghosh, Y Kang
Mathematical Biosciences and Engineering 18 (1), 182-213, 2021
262021
Modeling and analysis of an SIRS epidemic model with effect of awareness programs by media
N Kaur, M Ghosh, SS Bhatia
International Journal of Mathematical and Computational Sciences 8 (1), 233-239, 2014
262014
Mathematical modeling of zika virus disease with nonlinear incidence and optimal control
NK Goswami, AK Srivastav, M Ghosh, B Shanmukha
Journal of Physics: Conference Series 1000 (1), 012114, 2018
232018
Mathematical modelling of TB with the effects of case detection and treatment
S Athithan, M Ghosh
International Journal of Dynamics and Control 1, 223-230, 2013
212013
The system can't perform the operation now. Try again later.
Articles 1–20